# SDR CA010625035

- Difficulty date: June 25, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 737-200
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 2601450
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TEAR DOWN FOR OVERHAUL CRACK WERE DISCOVERED EMANTAING FROM THE BEARING CUP BORE AND EXTENDING INTO THE SPOKE WEBS ABD REACHING TO WITHIN 1" OF SPLITTING THE HUB. THE PART WAS BER'D THE LAST OVERHAUL INCLUDED LIQUID PENETRANT INSPECTION AND HIGH FREQUENCY EDDY CURRENT INSPECTION AT WHICH TIMENO ANOMALIES WERE INDICATED.
